MathSciNet Relay Station
MathSciNet bibliographic data
MR1257002 (95d:35164) 35Q55 (35B35 35J10 81Q05)
Esteban, Maria J.; Strauss, Walter A. Nonlinear bound states outside an insulated sphere. Comm. Partial Differential Equations 19 (1994), no. 1-2, 177–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement